# SDR ASAA2012080392663

- Difficulty date: August 3, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 18,453 hours, 5,866 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Pressure Switch
- Part number: QA07995
- Part serial: YY097369H
- Condition: Failed
- Location: Nr 2 Engine Fuel
- Part time: 18,453 hours, 5,866 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FUEL FILTER BYPASS LIGHT ILLUMINATED IN FLIGHT,  ALL ENGINE PERIMETERS NORMAL. QRH 12.3 COMPLETED.  ACCOMPLISHED FAULT ISOLATION PROCEDURE,  DIFFERENTIAL PRESSURE SWITCH FAILED IN CLOGGED POSITION.  R & R NR 2 ENG FUEL DIFFERENTIAL PRESSURE SWITCH REF AMM 73-34-01.  R & R FUEL FILTER AS A PRECAUTIONARY REF AMM 73-11-02. OPS AND LEAK CHECKED GOOD.
